Anabolics
Search More Than 6,000,000 Posts
Results 1 to 7 of 7
  1. #1
    SwoleCat is offline AR Hall of Fame
    Join Date
    Dec 2002
    Posts
    25,778

    Question Cytomel and fatigue/tired all the time

    Quick question:

    I did a search and only came across adrenal fatigue, not one being tired all the time and lethargic as h*ll on t-3. I am working with a bodybuilder at Gold's who is going to be competing in a state-level show in about 3 months. He does his own gear/ancillary preparation, as I don't assist in those endeavors. He is running 250 mcg's of t-3 daily along with EQ/Prop/Var. Muscle loss is not an issue w/him, as he as strong as ever, but he's been at this dose for 15 days. (I was told by his endo that you can run 250 to 500 mcg's of t-3 a day for 19 days w/out affecting the thyroid, but 19 days is the magic number) The last 3 days he's been calling me saying he's taking naps during the day, can't get out of bed sometimes until almost 10 a.m, etc.

    Question is, does t-3 cause bodily fatigue like this? I told him I'd ask here, as I know that this board has tons of intelligent members. We'd ask his endo, but it's the weekend and I wanted to see what I could find out first.

    Thanks guys/gals,

    ~SC~

  2. #2
    abstrack's Avatar
    abstrack is offline AR-Hall of Famer
    Join Date
    May 2002
    Posts
    7,513
    My first run with T-3. I did a very high dose close to 200mcg and i would feel lethagic all the time. I would get tons of night time sleep and during the day i would take long naps and sweat like a pig. I was running tren at the time and that could have contributed to the sweating, but I know the T-3 was making me lethargic at that dose. I wasnt working at the time so it didnt matter about sleeping all day.

    The last time I ran T-3, I was only running like 50mcg/day along with HGH and I didnt have any issues of lethargy.

    I dont have an answer based on medical research, just personal experience. 250-500mcg seems like a lot, but if you can do it for 19 days with no problems that seems interesting to me. How long of a break do you have to give yourself when running those kind of doses? Would it be like 19 days on 19 days off or just take a week off and go back on for 15-19 days?

  3. #3
    SwoleCat is offline AR Hall of Fame
    Join Date
    Dec 2002
    Posts
    25,778
    He said to take a good 2-3 months off when running that high of a dose for 19 days.

    Thanks for the insight Abs!

    ~SC~

  4. #4
    ACKBAR is offline Junior Member
    Join Date
    Nov 2004
    Posts
    53
    Have you made any major changes to his diet?

  5. #5
    SwoleCat is offline AR Hall of Fame
    Join Date
    Dec 2002
    Posts
    25,778
    No, the diet/training is the same as it's been the last month or so.

    He seems to think it's the t-3 himself, I'm just gathering additional info.

    ~SC~

  6. #6
    magic32's Avatar
    magic32 is offline AR-Elite Hall of Famer
    Join Date
    Aug 2005
    Location
    Omnipresent
    Posts
    6,110
    Very interested in what his endo said.

    M.

  7. #7
    Mesomorphyl's Avatar
    Mesomorphyl is offline Smart Ass Member
    Join Date
    Jun 2004
    Location
    Pissing on saluu
    Posts
    7,024
    I would say it is the high dose T-3. I countered this feeling with supplements like thyroid support by natures sunshine, coleus forskolli, and pyruvate. These can all be ordered on the net or found in the healthfood store.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •